# SDR SIMA20120418002

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 20,884 hours, 17,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4305 THE CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT’S JUMPSEAT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED CONNECTOR IAW EMB145 AMM 33-50-14.  NO PARTS REMOVED OR REPLACED.  PERFORMED OPERATIONAL TEST AND THE CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
